# SDR DL72S960522

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Misinstalled
- Location: Nr 2/7 Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MID-VISIT, THE NR 2 AND NR 7 SLAT ACTUATOR MOUNT BRACKETS WERE FOUND WITH GAPS EXCEEDING THE 0.01 INCH LIMIT SET BY S.I. 4-59271-12.  GAPS ARE SUBJECT OF S/B 727-57-1030.  SHIMS WERE INSTALLED IN ACCORDANCE WITH THE SERVICE BULLETIN.  BRACKETS WERE NOT FOUND TO BE CRACKED.
